Thanks for the query.
Yes 100% your problem is curable and you will return to normal. so dont worry.
time for cure depends on your will power and effort.So follow few of these :
Dont be stressed too much.think positive . if you think negative it creats negative impact on your life...
My son XXXXXXX
XXXXXXX was born in October 1981 in Australia. He was diagnosed when he was 19 with Schizo Affective Disorder. Since then he has been treated with various drugs to control his depression and psychosis including Prozac and resperadone at the start. Over the past four years he has been treated with
Solian 400 mg, Invega 9 mg and Avanza 60 mg per day. These dosages have been periodically altered to arrive at the current dosage above. However these values may not be ideal. XXXXXXX has never presented with chronic depression or chronic psychosis but a low level mix of the two. Over the past three years I have noticed a marked inability for him to hold down any job. This has been because of his presentation to others of illogical or incoherent speech at times, and rambling speech when he is relaxed and by himself. He has an excellent memory (learnt by heart) but this is marred by his inability to concentrate for too long and his inability to carry out three, four or five instructions consecutively.
The loss of losing several jobs has made him even more despondent with the occasional comment of just giving up. He has recently turned to smoking and I would hate to think that he may contemplate suicide if he can’t improve. XXXXXXX is an affable person but he has no friends and even though he has tried to make them he is always rejected , possibly due to his illogical speech at times and his inability to say the right thing or raise the appropriate question. He is currently studying Horticulture on which his exam performance has been excellent. He lives with my wife and I and we help him with his study and give him much love and consideration.
I have a few questions that perhaps you could answer –
1. What dosages would be ideal for Schzo Affective disorder ?
2. In this instance should Solian be given with Invega or removed from the equation ?
3. Is the current drug choice and dosage the best that can be administered ?
4. Should one contemplate giving Clozapine ?
5. Do you need any further information ?
University of WA
1st Sept 2012
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.
Important aspects of your query are:
• 31 year old male
• Known case of Schizo affective disorder
• Currently on: Solian 400 mg, Invega 9 mg and Avanza 60 mg per day
• Complaints of: rambling,...
welcome to Healthcare Magic.
Paranoid schizophrenia do not occur due to hormonal imbalance or menopause. Most commonly it occur due to increase dopamine transmission in brain.
Antipsychotic medicine used to affect menstrual cycle, but now this side effect is very less with newer medicines...
Thanks for your query.You are definitely having a psychological disorder You must realize the fact that man is bound to get mental illness during his life time in difficult situations . So it is always safe to consult psychiatrist and take medication scrupulously .Please do not discontinue...
I have read your question carefully and see that the patient is on chemotherapy, developed some psychotic symptoms on and off, and having one episode right now.
The point that he had it previously, which went away after one week, points to a possibility of delirium-...
if you are having these side effects after taking medication then contact your physician . he will change the antbiotic.but these side effects are rare. if even after changing antibiotic you are getting these , better to consult a psychiatrist.take care.
Your nephew's problem is a common problem seen in teens betweene 15 to 20 years. During this period, these boys explore and land up in addictions. You should take help from a good clinical psychologist to resolve this problem. Choosing to train as an electrician will
not pose any...
Depression treated with citalopram, her mood has lifted , but her other symptoms remain the same. These include hearing voices telling her that she is a suspected paedopile. At every opportunity she rings the police to check whether they have a file on her. She has escaped from the ward and hitched a lift to a police station. She was initially treated with quetiapine reaching 450mg daily. Has now been weaned off this and has been on risperidol for approx 12 days with no improvement. There seems to be no discernable cause to her illness other than stress at university. There is a paternal family history of bipolar disorder- uncle and grandmother. She has now started making herself sick ? why. Our CPN suggests we may need to seek a second opinion. Would appreciate advice on this. XXXXXXX doesn't think that she's ill, so they can't proceed with cognitive behavioural therapy
Important points of your query:
1. Presence of Psychological symptoms in your friends
2. Patient under treatment with Psychologist
3. Presence of auditory hallucination which is not responding to anti depressant
4. Legal issues in relation to commenting about the patient condition...